April 02-05 2020 • METRO TORONTO CONVENTION CENTRE

Faculty - Annie Langlois

Co-founder and president of the french wellness platform MonYogaVirtuel.com, Annie Langlois is a 1500-hour certified yoga instructor (Hatha, Vinyasa, Kundalini) and breath work (Alchemy of Breath, Biodynamic Breath & trauma release) teacher. She is an entrepreneur, best-selling author, mentor, and the creator behind the "Essence of Breath" modality based on breath work, conscious movement, active meditation and felt senses. She divides her time between Bali and Quebec, where she teaches several retreats and workshops. Annie's mission in life is to inspire people to put their health first, while teaching them to love themselves through gentle techniques they can integrate into their daily life.

Connect with Annie Langlois
Mandala

Book into Sessions run by Annie Langlois

ECSTATIC BREATHWORK - ESSENCE OF BREATH

Annie Langlois - TH6LAN

An ecstatic breathing practice that will stimulate the dormant states of consciousness and help liberate your memories by deeply integrating the feeling of unconditional love. Includes a 20-minute warm-up mixing dance and breathing exercises with movements and deep sharing, followed by an hour-long conscious breathing practice done lying down. The participants often experience intense sensations of vitality within each of their cells, as well as deep emotions and powerful visions.

THURSDAY APRIL 02

6:30 PM - 8:30 PM (2 HRS)

BOOK SESSION

CHAKRAS BREATHWORK - HARMONIZING THE 7 CHAKRAS

Annie Langlois - FR2LAN

A guided breathwork whose goal is to awaken the energy of the Kundalini by promoting its ascension through the seven chakras through breathing techniques, meditation and awakeners (asana). This breathwork practice is made up of seven kundalini visualizations to balance the seven chakras, before finishing with a magic mantra to harmonize the eighth chakra (the Aura) and celebrate the divinity within each of us. Music will play an important role at the heart of this breathwork, guiding you through each of the seven steps of this journey to the heart of your being.

FRIDAY APRIL 03

6:00 PM - 8:00 PM (2 HRS)

BOOK SESSION

SACRED SHAMANIC VOYAGE - ESSENCE OF BREATH

Annie Langlois - SA1LAN

Annie and her team of facilitators will guide you through an extraordinary journey to the heart of your being. Through visualizations and shamanic musical instruments, she will lead you through different areas of your subconscious that have been awaiting your visit for a long time, giving you the possibility to return from this unique journey with precious gifts you can use immediately to bring sustainable change to your life. Includes a 20-minute yoga warm-up, followed by an hour-long conscious breathing practice done lying down. ***Bring warm clothing and a blanket if available.

SATURDAY APRIL 04

8:00 AM - 10:00 AM (2 HRS)

BOOK SESSION

FREE YOURSELF WITH BIODYNAMIC BREATHWORK

Annie Langlois - SA4LAN

BioDynamic Breathwork integrates deep connected breathing with conscious touch, movement, emotional release, and meditation, for intuitive healing where and when it's needed most. Heal past trauma, connect with your authentic being, and feel joy and peace. Biodynamic Breath uses both somatic and creative movement exercises to allow vibration and release held energy in the body's tissue. This may include fascial opening, core tension release, and therapeutic use of dance. From playful warm-ups, to whole-body shaking, to undulating spinal waves, movement is key to what makes Biodynamic Breath truly transformative. Includes a 30-minute active meditation, followed by a 45-minute conscious breathing practice done sitting and lying down.

SATURDAY APRIL 04

3:15 PM - 5:15 PM (2 HRS)

BOOK SESSION

"MANDALA" BREATHWORK - ESSENCE OF BREATH

Annie Langlois - SA5LAN

A sacred and unique conscious breathing ceremony done sitting in a circle. It is said that this technique is the fastest method for integrating the principle of unconditional love and developing infinite compassion towards oneself through the reflection of others. An intimate experience of openness and communication with others. The ceremony ends with a gigantic human mandala that unites all circles of breathing into a single circle of love.

SATURDAY APRIL 04

5:30 PM - 7:30 PM (2 HRS)

BOOK SESSION

SOFTENING THE ARMORING WITH ESSENCE FLOW YOGA & BREATHWORK

Annie Langlois - SU4LAN

Essence FLOW is a new division of our Essence of Breath modality based on a combination of yoga and breathwork. This approach is based on the practice of specific postures inspired by the tradition of yoga, breathwork, conscious movement, and organic dance exercises to release physical and emotional tension, as well as active meditation practices. Essence FLOW is designed to soften the many layers of the body armor and thus release the mental, emotional, and physiological tensions of your body, mind and nervous system. Essence Flow allows you to release the charges related to the emotions stored in the tissues of the body while increasing your capacity to receive and contain the free circulation of vital energy.

SUNDAY APRIL 05

4:30 PM - 6:30 PM (2 HRS)

BOOK SESSION